PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2011 | 9 | 2 | 356-363
Tytuł artykułu

Generalized dimension compression under mappings of exponentially integrable distortion

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We prove a dimension compression estimate for homeomorphic mappings of exponentially integrable distortion via a modulus of continuity result by D. Herron and P. Koskela [Mappings of finite distortion: gauge dimension of generalized quasicircles, Illinois J. Math., 2003, 47(4), 1243–1259]. The essential sharpness of our estimate is demonstrated by an example.
Wydawca
Czasopismo
Rocznik
Tom
9
Numer
2
Strony
356-363
Opis fizyczny
Daty
wydano
2011-04-01
online
2011-02-18
Twórcy
Bibliografia
  • [1] Astala K., Gill J.T., Rohde S., Saksman E., Optimal regularity for planar mappings of finite distortion, Ann. Inst. H. Poincaré Anal. Non Linéaire, 2010, 27(1), 1–19 http://dx.doi.org/10.1016/j.anihpc.2009.01.012
  • [2] Astala K., Iwaniec T., Koskela P., Martin G., Mappings of BMO-bounded distortion, Math. Ann., 2000, 317(4), 703–726 http://dx.doi.org/10.1007/PL00004420
  • [3] Astala K., Iwaniec T., Martin G., Elliptic Partial Differential Equations and Quasiconformal Mappings in the Plane, Princeton Math. Ser., 48, Princeton University Press, Princeton, 2009
  • [4] Boyarskiĭ B.V., Homeomorphic solutions of Beltrami systems, Dokl. Akad. Nauk SSSR (N.S.), 1955, 102, 661–664
  • [5] David G., Solutions de l’équation de Beltrami avec ‖µ‖∞ = 1, Ann. Acad. Sci. Fenn. Ser. A I Math., 1988, 13(1), 25–70
  • [6] Falconer K., Fractal Geometry. Mathematical Foundations and Applications, John Wiley & Sons, Chichester, 1990
  • [7] Faraco D., Koskela P., Zhong X., Mappings of finite distortion: the degree of regularity, Adv. Math., 2005, 190(2), 300–318 http://dx.doi.org/10.1016/j.aim.2003.12.009
  • [8] Gehring F.W., The L p-integrability of the partial derivatives of a quasiconformal mapping, Acta Math., 1973, 130(1), 265–277 http://dx.doi.org/10.1007/BF02392268
  • [9] Herron D.A., Koskela P., Mappings of finite distortion: gauge dimension of generalized quasicircles, Illinois J. Math., 2003, 47(4), 1243–1259
  • [10] Koskela P., Zapadinskaya A., Zürcher T., Mappings of finite distortion: generalized Hausdorff dimension distortion, J. Geom. Anal., 2010, 20(3), 690–704 http://dx.doi.org/10.1007/s12220-010-9121-8
  • [11] Rajala T., Zapadinskaya A., Zürcher T., Generalized Hausdorff dimension distortion in Euclidean spaces under Sobolev mappings, preprint available at http://arxiv.org/abs/1007.2091
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_2478_s11533-011-0008-0
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.